# SDR AALA202409274648

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,740 hours, 14,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: BNG16657
- Part serial: 5A3307701
- Condition: Damaged
- Location: Zone 800
- Part time: 33,900 hours, 14,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 FWD ENTRY DOOR SLIDE DAMAGED (08L80025001/001). MAINTENANCE REPLACED L1 DOOR SLIDE NON-ROUTINE 08L80025001/001 IAW AMM 25-66-01.
